On the positivity of the Jansen-Heß operator for arbitrary mass

H...............H

Show simple item record

dc.contributor.author Iantchenko, A.
dc.contributor.author Jakubaßa-Amundsen, D. H.
dc.date.accessioned 2008-12-05T11:02:04Z
dc.date.available 2008-12-05T11:02:04Z
dc.date.issued 2003-12
dc.identifier.citation Iantchenko , A & Jakubaßa-Amundsen , D H 2003 , ' On the positivity of the Jansen-Heß operator for arbitrary mass ' Annales Henri Poincaré , vol 4 , no. 6 , pp. 1083-1099 . , 10.1007/s00023-003-0156-2 en
dc.identifier.issn 1424-0637
dc.identifier.other PURE: 88730
dc.identifier.other dspace: 2160/1409
dc.identifier.uri http://hdl.handle.net/2160/1409
dc.description Iantchenko, A.; Jakubaßa-Amundsen, D.H., (2003) 'On the positivity of the Jansen-Heß operator for arbitrary mass', Annales of the Institute Henri Poincaré 4 pp.1083-1099 RAE2008 en
dc.description.abstract The Jansen-Heß operator is an approximate (pseudo-)relativistic no-pair Hamiltonian in the Furry picture which is used in the physics literature to describe heavy atoms. Within the single-particle Coulomb model we prove that their energy, and thus the resulting self-adjoint operator and its spectrum, is positive for $ Z \leq 114 $. en
dc.format.extent 17 en
dc.language.iso eng
dc.relation.ispartof Annales Henri Poincaré en
dc.title On the positivity of the Jansen-Heß operator for arbitrary mass en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.1007/s00023-003-0156-2
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Mathematical Modelling of Structures, Solids and Fluids en
dc.description.status Peer reviewed en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account